# SDR 2012FA0000119

- Difficulty date: February 6, 2012
- Submitted: February 17, 2012
- Operation: General aviation
- Aircraft: N1052V
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636392
- Engine: Lyc TIO540AE2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Condition: Failed
- Location: Alternator
- Component: Alternator, Kelly
- Component part number: ES4009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEARINGS IN THE ALTERNATOR FAILED CAUSING THE ALTERNATOR TO BE EXCESSIVELY NOISY.  THE ALTERNATOR WILL BE SENT BACK TO MFG FOR TEARDOWN AND FURTHER EVALUATION.  (STC-00541SE PROVIDED)
